# SDR SWIA200412848

- Difficulty date: January 14, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 11,937 hours, 17,412 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID SECTION OF DOOR AFT CHANNEL CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW CHANNEL TO PAX DOOR MID SECTION AFT AREA OF DOOR IAW SRM 120 51-10-02 PG 3 SEC 3A.
